# SDR SWAA2023102601341

- Difficulty date: September 16, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB REMOVABLE L/E 331B INNER RIB #9 IS CRACKED<[01] UPDATED MEASURMENT TABLE;[02] REMOVED AND REPLACED L/H HORIZONTAL STAB REMOVABLE L/E 331B INNER RIB # 9; LE STA 151.75.;[03] ADDED REFERENCE FOR CORRECTIVE ACTION. 2. : REMOVED AND REPLACED L/H HORIZONTAL STAB REMOVABLE L/E 331B INNER RIB # 9; LE STA 151.75; PER SRM 51-40-02-0G-0 AND BOEING DWG. 186A1001.;[04] VERIFIED CORRECTIVE ACTION #3;[05] VERIFIED MEASUREMENTS
